# SDR SWAA2024042980219

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 40,569 hours, 24,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MID CABIN EXIT SIGN LENS DISLODGED<[01] RESECURED LENS PER AMM 33-51-01
